MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER; URETHRAL CATHETERIZATION TRAYS

C.R. BARD, INC. (COVINGTON) -1018233 BARD URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER; URETHRAL CATHETERIZATION TRAYS
Model Number 772514
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the iodine swabs in the urethral catheterization trays were missing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed, as the product could not fail to meet the specifications.The device would not fail to meet the relevant specifications.The product used for treatment purposes.The product was related to the reported failure.A potential root cause for this failure mode could be due to ¿incorrect operation.¿ neither a dhr review nor manufacturing review were completed because the reported event was unconfirmed.The instructions for use were found adequate and state the following: "this product does not contain povidone-iodine as indicated on the primary packaging.Please obtain appropriate antiseptic or sterile solution to perform peri urethral cleaning prior to catheter insertion using established aseptic technique." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARD URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER
Common Device Name
URETHRAL CATHETERIZATION TRAYS
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10137135
Report Number1018233-2020-03692
Device Sequence Number16667700
Product Code KOD
UDI-Device Identifier00801741030444
UDI-Public(01)00801741030444
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number772514
Device Catalogue Number772514
Device Lot NumberNGCR0120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1